Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A duality theorem for generalized local cohomology


Authors: Marc Chardin and Kamran Divaani-Aazar
Journal: Proc. Amer. Math. Soc. 136 (2008), 2749-2754
MSC (2000): Primary 13D45, 14B15, 13D07, 13C14
Published electronically: February 28, 2008
MathSciNet review: 2399038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a duality theorem for graded algebras over a field that implies several known duality results: graded local duality, versions of Serre duality for local cohomology and of Suzuki duality for generalized local cohomology, and Herzog-Rahimi bigraded duality.


References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Algèbre, Chapitre X, Herman, Paris, 1980.
  • [CCHS] M. Chardin, S. D. Cutkosky, J. Herzog and H. Srinivasan, Duality and Tameness, arXiv:0704.0102v1 (to appear in Michigan Math. J.).
  • [CD] M. Chardin and K. Divaani-Aazar, Generalized local cohomology and regularity of Ext modules, arXiv:math/0701509 (to appear in J. Algebra).
  • [H] J. Herzog, Komplex Auflösungen und Dualität in der lokalen algebra, preprint, Universitüt Regensburg, 1974.
  • [HR] J. Herzog and A. Rahimi, Local Duality for Bigraded Modules, math.AC/0604587.
  • [S] Naoyoshi Suzuki, On the generalized local cohomology and its duality, J. Math. Kyoto Univ. 18 (1978), no. 1, 71–85. MR 490835 (80i:13004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D45, 14B15, 13D07, 13C14

Retrieve articles in all journals with MSC (2000): 13D45, 14B15, 13D07, 13C14


Additional Information

Marc Chardin
Affiliation: C.N.R.S., Institut de Mathématiques de Jussieu, 175 rue du Chevaleret, F-75013, Paris, France
Email: chardin@math.jussieu.fr

Kamran Divaani-Aazar
Affiliation: Department of Mathematics, Az-Zahra University, Vanak, Post Code 19834, Tehran, Iran
Email: kdivaani@ipm.ir

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09400-8
PII: S 0002-9939(08)09400-8
Keywords: Generalized local cohomology, duality.
Received by editor(s): May 21, 2007
Received by editor(s) in revised form: September 13, 2007
Published electronically: February 28, 2008
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.